Follow
Hao Xing
Title
Cited by
Cited by
Year
On Randers metrics with isotropic S-curvature
ZM Shen, H Xing
Acta Mathematica Sinica, English Series 24 (5), 789-796, 2008
742008
A class of globally solvable Markovian quadratic BSDE systems and applications
H Xing, G Žitković
732018
Pricing Asian options for jump diffusion
E Bayraktar, H Xing
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2011
712011
Consumption–investment optimization with Epstein–Zin utility in incomplete markets
H Xing
Finance and Stochastics 21, 227-262, 2017
452017
Incomplete stochastic equilibria with exponential utilities close to Pareto optimality
C Kardaras, H Xing, G Žitković
Stochastic Analysis, Filtering, and Stochastic Optimization: A Commemorative …, 2022
44*2022
Analysis of the optimal exercise boundary of American options for jump diffusions
E Bayraktar, H Xing
SIAM Journal on Mathematical Analysis 41 (2), 825-860, 2009
412009
Asset pricing under optimal contracts
J Cvitanić, H Xing
Journal of Economic Theory 173, 142-180, 2018
282018
Valuation equations for stochastic volatility models
E Bayraktar, C Kardaras, H Xing
SIAM Journal on Financial Mathematics 3 (1), 351-373, 2012
282012
Pricing American options for jump diffusions by iterating optimal stopping problems for diffusions
E Bayraktar, H Xing
Mathematical Methods of Operations Research 70 (3), 505, 2009
252009
The geometric meaning of Randers metrics with isotropic S-curvature
H Xing
Adv. Math.(China) 34 (6), 717-730, 2005
242005
Strict local martingale deflators and valuing American call-type options
E Bayraktar, C Kardaras, H Xing
Finance and Stochastics 16 (2), 275-291, 2012
212012
Convex duality for Epstein–Zin stochastic differential utility
A Matoussi, H Xing
Mathematical Finance 28 (4), 991-1019, 2018
202018
Regularity of the optimal stopping problem for jump diffusions
E Bayraktar, H Xing
SIAM Journal on Control and Optimization 50 (3), 1337-1357, 2012
16*2012
On the uniqueness of classical solutions of Cauchy problems
E Bayraktar, H Xing
Proceedings of the American Mathematical Society 138 (6), 2061-2064, 2010
162010
Long-term and blow-up behaviors of exponential moments in multi-dimensional affine diffusions
RP Jena, KK Kim, H Xing
Stochastic Processes and their Applications 122 (8), 2961-2993, 2012
152012
Large time behavior of solutions to semilinear equations with quadratic growth in the gradient
S Robertson, H Xing
SIAM Journal on Control and Optimization 53 (1), 185-212, 2015
122015
Abstract, classic, and explicit turnpikes
P Guasoni, C Kardaras, S Robertson, H Xing
Finance and stochastics 18, 75-114, 2014
122014
BSDEs with diffusion constraint and viscous Hamilton–Jacobi equations with unbounded data
A Cosso, H Pham, H Xing
92017
Point process bridges and weak convergence of insider trading models
U Cetin, H Xing
92013
Long-term optimal investment in matrix valued factor models
S Robertson, H Xing
SIAM Journal on Financial Mathematics 8 (1), 400-434, 2017
82017
The system can't perform the operation now. Try again later.
Articles 1–20